# SDR USAA2011083000006

- Difficulty date: August 24, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 67,869 hours, 43,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616 S17r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE FRAME AT BS 616, S17R. REPAIRED FRAME IAW TR737-5362-10-0023.
